Alert archive / Montana / High Wind Warnings in 2010
High Wind Warning 7, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Apr 2, 2010, 2:40 PM MDT. It took effect at Apr 3, 2010, 12:00 AM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 2:40 PM MDT (20:40 UTC)
- In effect from
- Apr 3, 2010, 12:00 AM MDT
- Expired
- Apr 3, 2010, 9:16 PM MDT
- In force
- 21 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
773 WWUS75 KTFX 022040 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 240 PM MDT FRI APR 2 2010 MTZ046-049-022145- /O.CAN.KTFX.HW.A.0003.100403T0600Z-100404T0600Z/ EASTERN PONDERA-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...CONRAD...FAIRFIELD 240 PM MDT FRI APR 2 2010 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WEST WINDS WILL STILL REMAIN STRONG WITH SUSTAINED WINDS GREATER THAN 35 MPH WITH GUSTS IN EXCESS OF 45 MPH ANTICIPATED LATE FRIDAY AND THROUGHOUT THE DAY SATURDAY. $$ MTZ009-010-048-030500- /O.UPG.KTFX.HW.A.0003.100403T0600Z-100404T0600Z/ /O.NEW.KTFX.HW.W.0007.100403T0600Z-100404T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 240 PM MDT FRI APR 2 2010 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS UPGRADED THE HIGH WIND WATCH TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT. * TIMING...WEST WINDS WILL INCREASE IN SPEED ON FRIDAY NIGHT AND THEN CONTINUE TO REMAIN STRONG THROUGH SATURDAY EVENING. * WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS. * MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL LIKELY SEE THE STRONGEST WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...FAIRFIELD...CHOTEAU... CONRAD...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
5 follow-up statements
817 WWUS75 KTFX 030310 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 910 PM MDT FRI APR 2 2010 MTZ009-010-048-031200- /O.CON.KTFX.HW.W.0007.100403T0600Z-100404T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 910 PM MDT FRI APR 2 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT. * TIMING...WEST WINDS WILL INCREASE TONIGHT AND REMAIN STRONG THROUGH SATURDAY EVENING. * WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS. * MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL LIKELY SEE THE STRONGEST WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...FAIRFIELD...CHOTEAU... CONRAD...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
060 WWUS75 KTFX 031142 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 542 AM MDT SAT APR 3 2010 MTZ009-010-048-032100- /O.CON.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 542 AM MDT SAT APR 3 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...WEST WINDS WILL INCREASE THIS MORNING AND REMAIN STRONG THROUGH SATURDAY EVENING. * WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS. * MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL LIKELY SEE THE STRONGEST WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...FAIRFIELD...CHOTEAU... CONRAD...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
867 WWUS75 KTFX 031641 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1041 AM MDT SAT APR 3 2010 MTZ012-054-040045- /O.EXA.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/ CASCADE-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...WHITE SULPHUR SPRINGS 1041 AM MDT SAT APR 3 2010 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...WEST WINDS WILL INCREASE THIS MORNING AND REMAIN STRONG THROUGH SATURDAY EVENING. * WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH ARE POSSIBLE ALONG THE LITTLE BELT MOUNTAINS. * KINGS HILL PASS...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL SEE THE STRONGEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-040045- /O.CON.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 1041 AM MDT SAT APR 3 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...WEST WINDS WILL INCREASE THIS MORNING AND REMAIN STRONG THROUGH SATURDAY EVENING. * WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS. * MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL LIKELY SEE THE STRONGEST WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
728 WWUS75 KTFX 032347 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 547 PM MDT SAT APR 3 2010 MTZ009-010-012-048-054-040600- /O.CON.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- SOUTHERN ROCKY MOUNTAIN FRONT-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...CHOTEAU... WHITE SULPHUR SPRINGS 547 PM MDT SAT APR 3 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...WEST WINDS WILL REMAIN STRONG THROUGH THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. * WINDS...SUSTAINED WEST WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH...WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS...AS WELL AS OVER EXPOSED HIGHER TERRAIN IN THE LITTLE BELT MOUNTAINS OF CASCADE AND MEAGHER COUNTIES. * MOUNTAIN PASSES...RIDGE TOPS AND OTHER FAVORED TERRAIN WILL LIKELY SEE THE STRONGEST WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS AND KINGS HILL PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
430 WWUS75 KTFX 040316 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 916 PM MDT SAT APR 3 2010 MTZ009-010-012-048-054-040430- /O.CAN.KTFX.HW.W.0007.000000T0000Z-100404T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- SOUTHERN ROCKY MOUNTAIN FRONT-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...CHOTEAU... WHITE SULPHUR SPRINGS 916 PM MDT SAT APR 3 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. THE THREAT OF HIGH WINDS HAS DIMINISHED THIS EVENING AND THE HIGH WINDS WARNING HAS BEEN CANCELLED. LOCALLY WINDY WEST WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH ARE STILL POSSIBLE THROUGH THIS EVENING...ESPECIALLY OVER HIGHER TERRAIN. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 2, 11:10 AM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 2, 11:10 AM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1110 AM MDT FRI APR 2 2010 .UPDATE... DECREASED POPS AND CLOUD COVER FOR TODAY AHEAD OF THE ADVANCING COLD FRONT. TEMPERATURES APPEAR ON TRACK WITH THE DIURNAL HEATING PLAYING A LARGER ROLE TODAY. HIGH WIND WATCH ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS IS STILL IN EFFECT HOWEVER RECENT MODEL FORECASTS ARE TRENDING AWAY FROM WINDS STRONG ENOUGH TO REACH CRITERIA FOR A HIGH WIND WARNING EVENT. WILL WAIT FOR THE AFTERNOON MODEL RUNS BEFORE DECIDING WHETHER OR NOT TO CANCEL THE WATCH. SUK && .AVIATION... UPDATED 1710Z. A COLD FRONT WILL BE SWEEPING THROUGH THE AREA OVERNIGHT. HAVE COME UP WITH THE FOLLOWING TIMING FOR FRONTAL PASSAGE AT THE TAF SITES...KCTB 04Z..KGTF 07Z..KHLN 06Z..KBZN 09Z..KHVR 10Z..KLWT 11Z. FEEL PRETTY CONFIDENT ON THE ACTUAL FRONTAL TIMING BEING WITHIN A COUPLE HOURS OF THIS FORECAST TIMING. EXPECT GENERALLY VFR CONDITIONS FOR THE LOWER ELEVATIONS. MOUNTAIN OBSCUREMENT WILL DEVELOP OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT AFTER 00Z AND WILL THEN SPREAD TO THE SOUTHWEST MOUNTAINS AFTER 06Z. ALTHOUGH EXPECT GENERALLY VFR CONDITIONS..DO EXPECT AT LEAST LOCAL MVFR OR POSSIBLY IFR CONDITIONS IN SNOW SHOWERS BEHIND THE COLD FRONT. EXPECT WINDY CONDITIONS BEHIND THE COLD FRONT. THERE ARE BIG DIFFERENCES BETWEEN GUIDANCE ON WHAT THE WIND SPEEDS WILL BE SATURDAY MORNING. HAVE OPTED TO GO WITH THE HIGHER FORECAST WIND SPEEDS. ALSO OF NOTE IS EXPECT WIND SPEEDS OVER THE ROCKY MOUNTAIN FRONT OF 35 TO 45 KNOTS WITH LOCAL GUSTS TO 55 KNOTS SATURDAY MORNING. BLANK && .PREV DISCUSSION... /ISSUED 600 AM MDT FRI APR 2 2010/ TODAY THROUGH SUNDAY...WEAK SURFACE HIGH PRESSURE SHIFTING EASTWARD THIS MORNING AS NEXT PACIFIC TROUGH MOVES INTO THE PACIFIC NORTHWEST. A WEAK UPPER-LEVEL SHORTWAVE WILL ALSO SLIDE THROUGH THE AREA ALLOWING WIND DIRECTIONS TO TURN MORE WEST- SOUTHWESTERLY AND TEMPERATURES AROUND SEASONAL AVERAGES. ADDITIONAL ENERGY ASSOCIATED WITH THE STRONGER PACIFIC TROUGH WILL ALLOW FOR STRONG DOWNSLOPING WINDS OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS LATE TONIGHT INTO SATURDAY. WHILE PACIFIC MOISTURE MAY BRING SOME LIGHT SNOW TO THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE AND SOUTHWEST MONTANA...HOWEVER DOWNSLOPE WINDS WILL LIMIT PRECIPITATION OVER THE PLAINS. HIGH WINDS ARE STILL EXPECTED TO REACH NEAR HIGH WIND WARNING CRITERIA BY EARLY SATURDAY MORNING SO HAVE KEPT HIGH WIND WATCH FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. GFS MODEL CONTINUES TO SHOW BEST POTENTIAL FOR STRONG GUSTY WINDS...HOWEVER OTHER SHORT-RANGE MODELS KEEP WINDS BELOW WARNING LEVEL CRITERIA SO WILL CONTINUE TO MONITOR AND UPDATE ACCORDINGLY. AS PREVIOUSLY MENTIONED...LIGHT MOUNTAIN SNOW IS ALSO ANTICIPATED BEGINNING LATE TONIGHT THROUGH SATURDAY AND HAVE RAISED POPS TO CATEGORICAL WITH LIKELY POPS IN THE VALLEYS. SNOW AMOUNTS ARE EXPECTED TO REMAIN LIGHT SO WINTER HIGHLIGHTS WILL NOT BE NECESSARY AT THIS TIME. COOLER TEMPERATURES SLIGHTLY BELOW SEASONAL AVERAGES ARE ALSO EXPECTED FOR THE WEEKEND WITH DRIER CONDITIONS ON SUNDAY. MLS SUNDAY NIGHT THROUGH FRIDAY...A RATHER UNSETTLED WEATHER PATTERN WILL RESIDE OVER THE REGION FOR MUCH OF THE WORK WEEK NEXT WEEK...AS A MOIST FLOW ALOFT PREVAILS OVER THE REGION. EXPECT A SMALL CHANCE FOR SHOWERS OVER THE NORTHERN PORTIONS OF NORTH CENTRAL MONTANA THROUGHOUT THE WEEK...WITH A MUCH BETTER CHANCE FOR PRECIPITATION OVER SOUTHWEST MONTANA. MOST STORMS THIS WEEK WILL NOT PRODUCE SIGNIFICANT AMOUNTS OF PRECIP...HOWEVER...THE STORM FOR NEXT FRIDAY DOES LOOK A BIT STRONGER. OVERALL...TEMPERATURES WILL BE NEAR SEASONAL NORMALS THROUGH MUCH OF THE WEEK...WITH THURSDAY BEING THE WARMEST DAY OF THE WEEK. EXPECT BREEZY WEST WINDS AT TIMES...ESPECIALLY OVER THE PLAINS OF NORTH CENTRAL MONTANA. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 53 31 46 24 / 10 20 20 10 CTB 50 28 46 23 / 0 20 20 10 HLN 50 32 44 25 / 10 50 20 20 BZN 48 29 44 21 / 10 60 30 20 WEY 34 19 30 11 / 30 80 50 30 DLN 44 25 39 19 / 10 60 30 20 HVR 55 30 52 23 / 0 20 20 10 LWT 49 30 44 23 / 0 40 20 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && SHORT TERM...SUK LONG TERM...BRUSDA AVIATION...BRUSDA WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Apr 2, 3:54 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 354 AM MDT FRI APR 2 2010 MTZ009-010-046-048-049-031000- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 354 AM MDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT FROM MIDNIGHT SATURDAY THROUGH MIDNIGHT SUNDAY. GUSTY WEST WINDS IN EXCESS OF 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT FROM MIDNIGHT SATURDAY THROUGH MIDNIGHT SUNDAY. GUSTY WEST WINDS IN EXCESS OF 60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS. A MOIST PACIFIC WEATHER SYSTEM WITH AN ASSOCIATED COLD FRONT WILL MOVE INTO THE AREA FRIDAY AFTERNOON. GUSTY WINDS WILL INCREASE ACROSS THE AREA AHEAD OF THE COLD FRONT FRIDAY AFTERNOON INTO FRIDAY NIGHT...ESPECIALLY OVER RIDGE TOPS AND THROUGH FAVORED CANYONS AND MOUNTAIN PASSES. THIS SYSTEM WILL LIKELY BRING MEASURABLE SNOW TO THE MOUNTAINS AS WELL FRIDAY NIGHT. THE WINDS AND SNOW MAY COMBINE FOR HAZARDOUS TRAVELING CONDITIONS THROUGH MOUNTAIN PASSES. PRECIPITATION WILL DECREASE BY SATURDAY NIGHT...BUT WINDS BEHIND THE FRONT WILL REMAIN QUITE BREEZY. THIS SITUATION WILL CONTINUE TO BE MONITORED FOR POSSIBLE HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>014-044-045-047-050>054-031000- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 354 AM MDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-055-031000- BEAVERHEAD-MADISON-GALLATIN- 354 AM MDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MOIST PACIFIC WEATHER SYSTEM WITH AN ASSOCIATED COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS SYSTEM WILL LIKELY BRING MEASURABLE SNOW TO THE MOUNTAINS BEGINNING LATE FRIDAY NIGHT ALONG WITH GUSTY WINDS THROUGH FAVORED CANYONS AND MTN PASSES. THE WINDS AND SNOW MAY COMBINE FOR HAZARDOUS TRAVELING CONDITIONS THROUGH MOUNTAIN PASSES. THIS SITUATION WILL CONTINUE TO BE MONITORED FOR POSSIBLE HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.